# SDR AWXA200201042

- Difficulty date: October 3, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 654656841
- Condition: Canning
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK OIL CANNING WAS DISCOVERED ON THE AFT PRESSURE BULKHEAD BS 1016, RBL 54, BETWEEN STR 11 R/H AND STR 13 R/H, CANNING CONCAVED FORWARD. MAINTENANCE REMOVED BOLTS FROM STR 11 R/H TO STR 14 R/H, FABRICATED AND INSTALLED SHIMS AT STR 11 - 13 R/H. REINSTALLED AND TORQUED BOLTS, CANING NO LONGER EXISTS. REPAIR ACCOMPLISHED IAW AWA E.R. 03-5383-02291-ES1.
